Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Experiencing prickling pain in heart, artery narrowed. On proline, lysine. Help?

Hi doc, i am expriencing prickling pain in my left side of my heart. I have been diagnosed with my left main artery narrowed at 30-50% sometime in 2007. Since then i have been regularly checking with my cardiologist . My last test was a stressmill with echo cardiogram where the doctor informed me that i have pass the test and said there is mild narrowing and the narrowing have not progressed further.this test was done on january 2013. I have been consuming a concoction mixture of honey , garlic,ginger,apple cider vinegar and lemon juice since 2008 . And recently added with pauling theraphy i.e drinks that, cointain vitamin c , lysine , proline , condrotine, magnesium, and more vitamins that is essential for heart. Despite all this yesterday i exprienced a prickling pain at my left side of my heart that lasted for 10- 30 seconds coming and going ocassionally. Please clarify this condition....thank you
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
prickling pain that lasted for 10- 30 seconds coming and going ocassionally is not cardiac pain .
angina pain described as pressure, squeezing, fullness or pain in the center of your chest. Some people with angina symptoms describe angina as feeling like a vise is squeezing their chest, or feeling like a heavy weight.
most likely your pain be muscular or Costochondritis ( as pain lasting only 10-30 sec) and not related to exertion
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Gopal Krishnam Raju's  Response
vitamin c , lysine , proline , condrotine, magnesium, and more vitamins this wont help be in touch with ur doc vasodilator like nitrocontin works great in u
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor